MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; NEURO CERVICAL

MEDLINE INDUSTRIES INC.; NEURO CERVICAL
Catalog Number DYNJ905045
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient undergoing neuro-cervical procedure developed a superficial left neck burn from cautery pencil.Per report, it was unsure what the issue with the cautery pencil was.The reported event immediately occurred during use of the cautery pencil on the patient.Despite good faith efforts to obtain additional information, the reporting facility was unable or unwilling to provide any further patient, product, or procedural details.There was no information provided on the extent of the patient burn and what medical intervention was required.The sample was returned for evaluation.No issues with the cautery pencil when tested in cut or coagulation mode was identified.A root cause could not be determined at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the patient undergoing neuro-cervical procedure developed a superficial left neck burn from cautery pencil.

Common Device Name
NEURO CERVICAL
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7667883
Report Number1423395-2018-00037
Device Sequence Number751838
Product Code OJG
UDI-Device Identifier10889942807284
UDI-Public10889942807284
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ905045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;